Alert archive / Wisconsin / River Flood Warnings in 2007
River Flood Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 24, 2007, 5:52 PM CDT for Sauk County, Wisconsin. It took effect at Aug 25, 2007, 3:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 5:52 PM CDT (22:52 UTC)
- In effect from
- Aug 25, 2007, 3:00 AM CDT
- Expired
- Aug 25, 2007, 10:35 AM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Moderate
County Sauk County, WI
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Baraboo River at Rock Springs (RSPW3).
- Action stage
- 13.5 ft
- Minor stage
- 18.5 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 242252 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 552 PM CDT FRI AUG 24 2007 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY WIC111-250452- /O.NEW.KMKX.FL.W.0045.070825T0224Z-070827T1116Z/ /RSPW3.2.ER.070825T0224Z.070826T0000Z.070827T0516Z.NO/ 552 PM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE BARABOO RIVER AT ROCK SPRINGS * FROM THIS EVENING UNTIL MONDAY MORNING. * AT 0915 AM FRIDAY...THE STAGE WAS 18.22 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.5 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 20.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS * THE RIVER GAGE AT ROCK SPRINGS IS CURRENTLY UNRESPONSIVE AND WILL NEED TO UNDERGO MAINTENANCE. THE FLOOD WARNING WAS ISSUED BASED ON A CURRENT FORECAST FROM THE RIVER FORECAST CENTER. WHEN WE RECEIVE THE NEXT RIVER STAGE...THE FLOOD WARNING MAY BE CANCELLED IF THE STAGE IS BELOW FLOOD STAGE OR IS EXPECTED TO REMAIN BELOW FLOOD STAGE. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE WED THU FRI ROCK SPRINGS 18.5 13.5 18.22 0915 AM 19.6 19.5 17.9 15.0 13.4 12.3 11.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS ROCK SPRINGS 20.06 0545 PM WED AUG 22 -1.04 20.40 0700 PM SAT AUG 25 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (RSPW3) PREDICTED 6-HOUR RAINFALL AMOUNTS ROCK SPRINGS: 7 AM-1 PM 0.06 ROCK SPRINGS: 1 PM-7 PM 0.10 ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 AM 0.00 $$ BORGHOFF
3 follow-up statements
000 WGUS83 KMKX 250201 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CDT FRI AUG 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY ROCK RIVER AT JEFFERSON AFFECTING JEFFERSON COUNTY ROCK RIVER AT AFTON AFFECTING ROCK COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY CRAWFISH RIVER AT MILFORD AFFECTING JEFFERSON COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC111-250801- /O.EXT.KMKX.FL.W.0045.070825T0800Z-070827T0300Z/ /RSPW3.2.ER.070825T0800Z.070825T1800Z.070826T2100Z.NO/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * FROM EARLY TOMORROW UNTIL SUNDAY EVENING. * AT 0915 AM FRIDAY THE STAGE WAS 18.22 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.5 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 19.9 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * THE RIVER GAGE AT ROCK SPRINGS IS CURRENTLY UNRESPONSIVE AND WILL NEED TO UNDERGO MAINTENANCE. THE FLOOD WARNING CONTINUES BASED ON A CURRENT FORECAST FROM THE RIVER FORECAST CENTER. WHEN WE RECEIVE THE NEXT RIVER STAGE...THE FLOOD WARNING MAY BE CANCELLED IF THE STAGE IS BELOW FLOOD STAGE. AT A STAGE OF 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. $$ WIC111-250800- /O.EXT.KMKX.FL.W.0032.000000T0000Z-070826T0430Z/ /BABW3.1.ER.070820T0615Z.070821T2345Z.070825T2230Z.NO/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * UNTIL SATURDAY EVENING. * AT 0800 PM FRIDAY THE STAGE WAS 17.64 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. AT A STAGE OF 18.0 FEET...THERE IS WIDESPREAD FLOODING OF AGRICULTURAL LAND. $$ WIC055-250800- /O.CON.KMKX.FL.W.0043.070825T0600Z-000000T0000Z/ /MILW3.1.ER.070825T0600Z.070829T0000Z.000000T0000Z.NO/ 901 PM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE CRAWFISH RIVER AT MILFORD. * FROM AFTER MIDNIGHT TOMORROW UNTIL FURTHER NOTICE. * AT 0800 PM FRIDAY THE STAGE WAS 6.81 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 8.5 FEET BY TUESDAY EVENING. AT A STAGE OF 9.0 FEET...WATER APPROACHES SOME HOMES IN MILFORD. THIS LEVEL IS CONSIDERED TO BE ABOUT A 10 YEAR FLOOD. $$ WIC065-250800- /O.EXT.KMKX.FL.W.0041.000000T0000Z-070827T0000Z/ /BCHW3.1.ER.070823T1410Z.070825T1200Z.070826T1800Z.NO/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * UNTIL SUNDAY EVENING. * AT 0800 PM FRIDAY THE STAGE WAS 11.89 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ WIC101-250800- /O.EXT.KMKX.FL.W.0034.000000T0000Z-070826T1030Z/ /BRGW3.2.ER.070820T0515Z.070821T0745Z.070826T0430Z.UU/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT BURLINGTON. * UNTIL LATE SATURDAY NIGHT. * AT 0845 PM FRIDAY THE STAGE WAS 12.14 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. AT A STAGE OF 13.1 FEET...FLOODWATERS AFFECT STREETS IN BURLINGTON. $$ WIC059-250800- /O.CON.KMKX.FL.W.0031.000000T0000Z-000000T0000Z/ /NMSW3.3.ER.070819T1720Z.070824T2030Z.000000T0000Z.NO/ 901 PM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0830 PM FRIDAY THE STAGE WAS 14.90 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.4 FEET BY . AT A STAGE OF 14.7 FEET...THERE ARE 1 TO 5 INCHES OF WATER OVER HIGHWAY 50 NEAR THE FOX RIVER. $$ WIC045-250800- /O.EXT.KMKX.FL.W.0040.000000T0000Z-070828T0237Z/ /MTNW3.1.ER.070823T1115Z.070825T1200Z.070827T2037Z.NO/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * UNTIL MONDAY EVENING. * AT 0700 PM FRIDAY THE STAGE WAS 14.76 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. AT A STAGE OF 16.0 FEET...FLOODWATERS GET INTO THE BACK YARD OF AT LEAST ONE HOME IN MARTINTOWN.. $$ WIC055-250800- /O.EXT.KMKX.FL.W.0044.070825T1500Z-000000T0000Z/ /JFFW3.1.ER.070825T1500Z.070827T1800Z.000000T0000Z.UU/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT JEFFERSON. * FROM TOMORROW LATE MORNING UNTIL FURTHER NOTICE. * AT 0800 PM FRIDAY THE STAGE WAS 9.54 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 10.8 FEET BY MONDAY EARLY AFTERNOON. AT A STAGE OF 11.3 FEET...WATER AFFECTS LOW LYING AREAS OF RESIDENTIAL PROPERTY IN JEFFERSON. A STAGE OF 11.3 FEET IS ABOUT A 5 YEAR FLOOD. $$ WIC105-250800- /O.EXT.KMKX.FL.W.0037.070825T0900Z-000000T0000Z/ /AFTW3.2.ER.070825T0900Z.070830T1200Z.000000T0000Z.NO/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * FROM EARLY TOMORROW UNTIL FURTHER NOTICE. * AT 0830 PM FRIDAY THE STAGE WAS 8.80 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 11.1 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. AT A STAGE OF 11.1 FEET...THIS LEVEL IS ABOUT A 10 YEAR FLOOD. $$ WIC101-250800- /O.EXT.KMKX.FL.W.0028.000000T0000Z-070827T1950Z/ /RAYW3.3.ER.070819T0952Z.070821T1000Z.070827T1350Z.NR/ 901 PM CDT FRI AUG 24 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL MONDAY AFTERNOON. * AT 0800 PM FRIDAY THE STAGE WAS 10.39 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. AT A STAGE OF 10.4 FEET...A STAGE OF 10.4 FEET CAN BE CONSIDERED TO BE ABOUT A 25 YEAR FLOOD. $$ WIC045-105-250800- /O.CON.KMKX.FL.W.0036.000000T0000Z-070827T1200Z/ /BROW3.2.ER.070820T0805Z.070823T1645Z.070827T0600Z.NO/ 901 PM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL MONDAY MORNING. * AT 0815 PM FRIDAY THE STAGE WAS 8.09 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. AT A STAGE OF 8.0 FEET...FLOODWATERS ARE OVER HIGHWAY T IN ROCK COUNTY. A FLOOD OF THIS LEVEL CAN BE CONSIDERED TO BE BETWEEN A 2 YEAR FLOOD AND A 5 YEAR FLOOD. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 17.64 0800 PM BLANCHARDVILLE 11.0 9.0 11.89 0800 PM NEW MUNSTER 10.0 9.0 14.90 0830 PM MARTINTOWN 13.5 9.5 14.76 0700 PM JEFFERSON 10.0 8.0 9.54 0800 PM AFTON 9.0 8.0 8.80 0830 PM RAYMOND 9.0 7.0 10.39 0800 PM BRODHEAD 5.0 4.5 8.09 0815 PM BURLINGTON 11.0 9.0 12.14 0845 PM MILFORD 7.0 5.0 6.81 0800 PM ROCK SPRINGS 18.5 13.5 18.22 0915 AM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BARABOO 18.16 0530 AM THU AUG 23 0.03 17.4 SAT 1 AM BLANCHARDVILLE 12.11 0300 AM FRI AUG 24 -0.05 12.2 SAT 7 AM MARTINTOWN 14.76 0700 PM FRI AUG 24 0.79 14.9 SAT 7 AM JEFFERSON 9.56 0745 PM FRI AUG 24 0.92 10.8 MON 1 PM RAYMOND 11.03 1115 AM THU AUG 23 M 10.3 SAT 1 AM BRODHEAD 9.04 1145 AM THU AUG 23 -0.69 8.0 SAT 1 AM BURLINGTON 12.40 0130 AM FRI AUG 24 -0.15 12.0 SAT 1 AM MILFORD 6.81 0800 PM FRI AUG 24 1.17 8.5 TUE 7 PM NEW MUNSTER 14.94 0330 PM FRI AUG 24 0.04 14.8 SAT 1 AM AFTON 8.80 0830 PM FRI AUG 24 0.23 11.1 THU 7 AM ROCK SPRINGS 19.93 0915 PM WED AUG 22 -1.04 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.00 BARABOO: 7 AM-1 PM 0.01 BARABOO: 1 PM-7 PM 0.00 (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.00 BLANCHARDVILLE: 1 AM-7 AM 0.00 BLANCHARDVILLE: 7 AM-1 PM 0.00 BLANCHARDVILLE: 1 PM-7 PM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.04 NEW MUNSTER: 1 AM-7 AM 0.12 NEW MUNSTER: 7 AM-1 PM 0.04 NEW MUNSTER: 1 PM-7 PM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.01 MARTINTOWN: 1 AM-7 AM 0.00 MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.00 (JFFW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) JEFFERSON: 7 PM-1 AM 0.02 JEFFERSON: 1 AM-7 AM 0.02 JEFFERSON: 7 AM-1 PM 0.03 JEFFERSON: 1 PM-7 PM 0.00 (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.03 AFTON: 1 AM-7 AM 0.06 AFTON: 7 AM-1 PM 0.03 AFTON: 1 PM-7 PM 0.00 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.04 RAYMOND: 1 AM-7 AM 0.12 RAYMOND: 7 AM-1 PM 0.05 RAYMOND: 1 PM-7 PM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.02 BRODHEAD: 1 AM-7 AM 0.02 BRODHEAD: 7 AM-1 PM 0.02 BRODHEAD: 1 PM-7 PM 0.00 (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 AM 0.00 ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00 (MILW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILFORD: 7 PM-1 AM 0.00 MILFORD: 1 AM-7 AM 0.00 MILFORD: 7 AM-1 PM 0.03 MILFORD: 1 PM-7 PM 0.00 (BRGW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BURLINGTON: 7 PM-1 AM 0.03 BURLINGTON: 1 AM-7 AM 0.10 BURLINGTON: 7 AM-1 PM 0.04 BURLINGTON: 1 PM-7 PM 0.00
000 WGUS83 KMKX 250932 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 432 AM CDT SAT AUG 25 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY ROCK RIVER AT AFTON AFFECTING ROCK COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC111-251532- /O.CON.KMKX.FL.W.0045.000000T0000Z-070827T0300Z/ /RSPW3.2.ER.070824T2110Z.070825T1800Z.070826T2100Z.NO/ 432 AM CDT SAT AUG 25 2007 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * FROM YESTEDAY AFTERNOON UNTIL SUNDAY EVENING. * AT 0915 AM FRIDAY THE STAGE WAS 18.22 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.5 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY YESTEDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * THE RIVER GAGE AT ROCK SPRINGS IS CURRENTLY UNRESPONSIVE AND WILL NEED TO UNDERGO MAINTENANCE. THE FLOOD WARNING CONTINUES BASED ON A CURRENT FORECAST FROM THE NORTH CENTRAL RIVER FORECAST CENTER. WHEN WE RECEIVE THE NEXT RIVER STAGE READING...THE FLOOD WARNING MAY BE CANCELLED IF THE RIVER STAGE READING IS BELOW FLOOD STAGE. AT A STAGE OF 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. $$ WIC111-251532- /O.CON.KMKX.FL.W.0032.000000T0000Z-070826T0430Z/ /BABW3.1.ER.070820T0615Z.070821T2345Z.070825T2230Z.NO/ 432 AM CDT SAT AUG 25 2007 THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * UNTIL THIS EVENING. * AT 0300 AM SATURDAY THE STAGE WAS 17.58 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. AT A STAGE OF 18.0 FEET...THERE IS WIDESPREAD FLOODING OF AGRICULTURAL LAND. $$ WIC065-251532- /O.CON.KMKX.FL.W.0041.000000T0000Z-070827T0000Z/ /BCHW3.1.ER.070823T1410Z.070825T0800Z.070826T1800Z.NO/ 432 AM CDT SAT AUG 25 2007 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * UNTIL SUNDAY EVENING. * AT 0300 AM SATURDAY THE STAGE WAS 12.21 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. AT A STAGE OF 12.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD. $$ WIC045-251532- /O.CON.KMKX.FL.W.0040.000000T0000Z-070828T0237Z/ /MTNW3.1.ER.070823T1115Z.070825T0800Z.070827T2037Z.NO/ 432 AM CDT SAT AUG 25 2007 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * UNTIL MONDAY EVENING. * AT 0300 AM SATURDAY THE STAGE WAS 14.95 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. AT A STAGE OF 16.0 FEET...FLOODWATERS GET INTO THE BACK YARD OF AT LEAST ONE HOME IN MARTINTOWN.. $$ WIC105-251531- /O.CON.KMKX.FL.W.0037.000000T0000Z-000000T0000Z/ /AFTW3.2.ER.070825T0849Z.070830T1200Z.000000T0000Z.NO/ 432 AM CDT SAT AUG 25 2007 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 0330 AM SATURDAY THE STAGE WAS 8.99 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.1 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. AT A STAGE OF 11.1 FEET...THIS LEVEL IS ABOUT A 10 YEAR FLOOD. $$ WIC045-105-251531- /O.CON.KMKX.FL.W.0036.000000T0000Z-070827T1200Z/ /BROW3.2.ER.070820T0805Z.070823T1645Z.070827T0600Z.NO/ 432 AM CDT SAT AUG 25 2007 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL MONDAY MORNING. * AT 0315 AM SATURDAY THE STAGE WAS 8.04 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MONDAY MORNING. AT A STAGE OF 8.0 FEET...FLOODWATERS ARE OVER HIGHWAY T IN ROCK COUNTY. A FLOOD OF THIS LEVEL CAN BE CONSIDERED TO BE BETWEEN A 2 YEAR FLOOD AND A 5 YEAR FLOOD. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 17.58 0300 AM BLANCHARDVILLE 11.0 9.0 12.21 0300 AM MARTINTOWN 13.5 9.5 14.95 0300 AM AFTON 9.0 8.0 8.99 0330 AM BRODHEAD 5.0 4.5 8.04 0315 AM ROCK SPRINGS 18.5 13.5 18.22 0915 AM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BARABOO 18.16 0530 AM THU AUG 23 -0.43 16.8 SAT 7 AM BLANCHARDVILLE 12.21 0300 AM SAT AUG 25 0.10 12.2 SAT 7 AM MARTINTOWN 14.95 0300 AM SAT AUG 25 0.67 14.9 SAT 7 AM BRODHEAD 9.04 1145 AM THU AUG 23 -0.49 7.8 SAT 7 AM AFTON 8.99 0330 AM SAT AUG 25 0.38 11.1 THU 7 AM ROCK SPRINGS 19.55 0430 AM THU AUG 23 -1.04 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 PM-1 AM 0.00 BARABOO: 1 AM-7 AM 0.01 BARABOO: 7 AM-1 PM 0.00 BARABOO: 1 PM-7 PM 0.00 (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.00 BLANCHARDVILLE: 1 AM-7 AM 0.03 BLANCHARDVILLE: 7 AM-1 PM 0.00 BLANCHARDVILLE: 1 PM-7 PM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.01 MARTINTOWN: 1 AM-7 AM 0.04 MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.00 (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.03 AFTON: 1 AM-7 AM 0.05 AFTON: 7 AM-1 PM 0.00 AFTON: 1 PM-7 PM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.02 BRODHEAD: 1 AM-7 AM 0.05 BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00 (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 AM 0.00 ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00
000 WGUS83 KMKX 251535 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1035 AM CDT SAT AUG 25 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY WIC111-251605- /O.CAN.KMKX.FL.W.0045.000000T0000Z-070827T0300Z/ /RSPW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1035 AM CDT SAT AUG 25 2007 THE FLOOD WARNING IS CANCELLED FOR THE BARABOO RIVER AT ROCK SPRINGS. * AT 0915 AM FRIDAY THE STAGE WAS 18.22 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 18.5 FEET. * AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS * THE RIVER GAGE AT ROCK SPRINGS IS CURRENTLY UNRESPONSIVE AND WILL NEED TO * UNDERGO MAINTENANCE. THE CURRENT FORECAST FROM THE NORTH CENTRAL RIVER * FORECAST CENTER KEEPS THE RIVER BELOW FLOOD STAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME SUN MON TUE WED THU FRI SAT ROCK SPRINGS 18.5 13.5 18.22 0915 AM 17.2 15.5 13.9 12.6 11.4 10.8 9.9 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS ROCK SPRINGS 19.18 1030 AM THU AUG 23 -1.04 17.70 0100 PM SAT AUG 25 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (RSPW3) PREDICTED 6-HOUR RAINFALL AMOUNTS ROCK SPRINGS: 7 AM-1 PM 0.00 ROCK SPRINGS: 1 PM-7 PM 0.00 ROCK SPRINGS: 7 PM-1 AM 0.00 ROCK SPRINGS: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 24, 2:19 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 24, 2:19 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 219 PM CDT FRI AUG 24 2007 .DISCUSSION...FOCUS ON PATTERN TRANSITION TOWARD DRIER WEATHER. PCPN ACROSS THE FAR NW PART OF THE CWA THIS AFTERNOON HAS BEEN IN A ZONE OF MID LEVEL DEFORMATION AND WEAK H8-H7 FRONTOGENESIS. THIS IS EXPECTED TO BREAK DOWN LATER THIS AFTERNOON AND INTO THE EARLY EVENING AS IMPRESSIVE WRN TROF APPROACHES. FOCUS FOR MOST OF THE PRECIPITATION TONIGHT WILL BE TO OUR SOUTH...LIKELY BETWEEN THE H8 FRONTAL BNDRY BISECTING THE CWA AND THE MAIN SFC BNDRY LOCATED FROM ABOUT CHICAGO...SW ACROSS CNTRL IL. THIS PUTS THE SE 1/3 OF THE CWA UNDER THE MAIN THREAT FOR MORE RAIN TONIGHT...THOUGH AS STATED IN THE FFA CANCELATION...THE RISK FOR FLASH FLOOD TYPE RAINFALL IS NOT EXPECTED. THE HEAVIEST ACTIVITY WILL BE WELL SOUTH OF OUR AREA AS STRONG CONVECTION IS EXPECTED TO LIGHT UP THIS AFTERNOON. IN FACT...IT MAY TURN OUT THAT WE WILL STRUGGLE TO SEE MUCH IF ANY RAINFALL OVERNIGHT. GOOD NEWS. THAT WESTERN TROF MENTIONED EARLIER WILL BE ALONG THE MS RIVER AT 12Z SAT...EXITING THE EAST DURING THE AFTERNOON. THE SQUEEZE AND STEEP LOWER LEVEL LAPSE RATES THAT RESULT...MAY GENERATE A FEW SHOWERS ON SATURDAY. SO...NEED TO INCLUDE A CHANCE OF THOSE. HOWEVER...RAINFALL AMOUNTS WITH THOSE SHOWERS SHOULD REMAIN UNDER .10 INCH. CLEARING SKIES...COOLING TEMPS...DECOUPLING WINDS AND PLENTY OF BNDRY LAYER MOISTURE IS LIKELY TO LEAD TO AREAS OF FOG SATURDAY NIGHT. THEN HIGH PRESSURE TO BRING A PARTLY TO MOSTLY SUNNY DAY ON SUNDAY. CONTINUED DRY INTO MONDAY AND EARLY TUESDAY. NEXT ADVERTISED FRONT TO COME THROUGH SOMETIME TUE OR TUESDAY NIGHT. PCPN CHCS DON/T LOOK TOO IMPRESSIVE AND IT IS PROGRESSIVE. HIGH PRESSURE BUILDS BACK QUICKLY FOR WEDNESDAY AND PERSISTS INTO THE FOLLOWING WEEKEND. && .AVIATION...UPPER LVL TROUGH CURRENTLY OVER THE PLAINS WILL SLIDE EWD THRU WI BY EARLY SATURDAY. SEVERAL WEAK DISTURBANCES EJECTING OUT AHEAD OF TROUGH WILL PRODUCE SCATTERED SHOWERS/ISOLD TSTMS OVER SRN WI THRU THIS EVENING. CIGS WILL BE VRBL...MAINLY MVFR...BUT BOUNCING AROUND FROM VFR TO IFR AT TIMES. WEAK COLD FRONT TO SLIP SWD THRU THE AREA TONIGHT TURNING WINDS AROUND TO THE N/NE. WITH ABUNDANT LOW LVL MOISTURE IN PLACE FROM RECENT RAINFALL...BELIEVE CIGS WILL DROP NEAR OR INTO THE IFR RANGE. OCCASIONAL -DZ/BR ALSO EXPECTED TO DROP VSBYS INTO THE 2-4SM RANGE IN MOST LOCALES. SLIGHTLY DRIER AIR SHOULD PUSH INTO SRN WI ON SATURDAY. HOWEVER...AS COLDER AIR MOVES IN ALOFT...INSTABILITY CU FIELD WILL QUICKLY DEVELOP WITH ISOLD SHOWERS POPPING UP BY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, Aug 24, 11:00 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1100 AM CDT FRI AUG 24 2007 WIZ046-047-051-052-056>060-062>072-250930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1100 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT. THE STORMS WILL NOT BE SEVERE. THE HEAVIEST RAINFALL IS NOW EXPECTED TO REMAIN SOUTH AND EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-250930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1100 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND EARLY TONIGHT. AS WINDS INCREASE OUT OF THE NORTHEAST LATER TONIGHT...WAVES MAY APPROACH SMALL CRAFT ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. MAF WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 12:01 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Aug 24, 12:04 PM CDT | River Flood Watch | MKX | Jefferson | 5 days |
| Aug 24, 4:58 PM CDT | River Flood Warning | MKX | Jefferson | 5 days |
Nearby
River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.